# SDR HALA2015122600253

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,281 hours, 9,074 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START OF DESCENT WHEN THRUST REDUCED TO IDLE, LT PACK TEMP.  LT PACK OFF EICAS MSG DISPLAYED.  PERFORMED QRH - STB "N" AND RESET PACK AFTER 5 MIN PACK RESTORED.  PERFORMED LT PACK TEMP CONTROLLER BITE TEST, IAW AMM 21-51-14-705-035, NO FAULTS NOTED.  RAN PACK .5 HR, OPS CKS NORMAL, OK TO CONTINUE.
